# SDR SCNA20201201388

- Difficulty date: November 19, 2020
- Submitted: December 1, 2020
- Operation: Air carrier
- Aircraft: N817SY
- Make and model: Boeing 737-8K2
- Aircraft serial: 30392
- Aircraft time: 65,543 hours, 25,167 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FRAME BS 500D LBL 26 WL 156 INBOARD FLANGE.  UPON FURTHER INVESTIGATION FOUND CORRODED AREA ON STA 500D LBL 26 INBOARD FLANGE TO ALSO BE DENIED.  DAMAGE FOUND TO BE OUT OF LIMITS, IAW SRM 53-00-07-1A-1 STEP 4A.  FORMED -1 REPAIR ANGLE FROM 7075-0 .063 LOT NR 5087735, HEAT TREATED BY OUTSIDE SERVICES PO 807410-SCA.  INSTALLED REPAIR IAW SRM 53-30-07-2R-1.
